# SDR SWAA2022031407315

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Condition: Out Of Tolerance
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST SWA-ENG REQUIRES REPLACEMENT OF EXISTING REPAIR DOUBLER AT STA 807 + 5 RBL 13.84 WITH NEW REPAIR PER SRM / REMOVED AND REPLACE CARGO RAIL IAW SRM 53-00-53-2R-3 AT STA 747+8 - 887 RBL 13.84 AFT CARGO.
